MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 28MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 28MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ACUMATCH GXL 15DEG LINER 28MM SZ G
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the (b)(6) y/o female patient presented to the surgeon with pain in the left hip due to poly wear.The 15* 28mm acumatch gxl liner was revised to a 15* 32mm xle liner.There was no surgical delay.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of the orientation of the acetabular cup, edge loading/impingement, patient-related conditions, or any combination of these possibilities, which led to polyethylene wear after being implanted for over 13 years.However, this cannot be confirmed as the device was not available for evaluation.

Brand Name
ACUMATCH GXL 15DEG LINER 28MM SZ G
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12331616
Report Number1038671-2021-00392
Device Sequence Number16850568
Product Code JDI
UDI-Device Identifier10885862023094
UDI-Public10885862023094
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACUMATCH GXL 15DEG LINER 28MM SZ G
Device Catalogue Number132-28-27
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight117 KG